# SDR SWIA202264860

- Difficulty date: January 5, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 41,755 hours, 37,380 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF PRESSURE FLOOR BEAM AT LBL9 FROM 409.00+120 TO FS 461.00 IN MULTIPLE LOCATIONS.   (C CHECK RO 3/11/2022)   REPAIRED PRESSURE FLOOR BEAM AT LBL 9.00 FROM 409.00+120 TO F.S. 461.00 I.A.W. MHIRJ REO 601R-53-41-3002 REV.A, DATED 2022-01-25. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY. WEIGHT AND BALANCE CHANGE NEGLIGIBLE. REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
